PSL        esarms.com
bannednutrition.com
Results 1 to 4 of 4

Thread: Test enan

  1. #1

    Test enan

    Iíve on my first cycle ever, only running test e, 375mg per week 2 injections. This is the 8th day and my bladder is weak and have been going to the bathroom a lot, what could be causing this?
    Iíve contacted you because I watch all of your videos and Iím a big fan. You really seem to care for the right information getting out to the public.
    If you have a clue on why this is happening Iíd be more than grateful.

  2. #2
    how old are you? age/height/weight/body fat?

    do you have any history of bladder issues?

    low levels of testosterone can cause frequent urination... people receiving trt show improved urination patterns... do you have low testosterone?

  3. #3
    What is your stats and experience?

  4. #4
    Are you taking any type of liver or organ support ? Sounds like your having prostate issues. I had the same issue/ have the same issue when I run to high of cycles without any support. Try taking a organ support it should clear up within a few days.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •